Next, choose a time

Product Details

Indications: Use Help@Hand for pain relief paracetamol for fast effective temporary relief of pain and discomfort associated with headache, tension headache, migraine headache, cold and flu symptoms, muscular aches, toothache, period pain and helps reduce fever.

Suitable for people with stomach ulcers and breastfeeding mothers.

Ingredients

Paracetamol 500mg

Directions

Adults and children over 12 years: 1 to 2 tablets every 4-6 hours as necessary (maximum 8 tablets in 24 hours).
Suitable For: For the effective temporary relief of pain and discomfort associated with: headaches, muscular aches, toothache, arthritic pain, migraine headache, symptoms of cold and flu, period pain, rheumatics and tension headache. Reduces fever.
Storage Instructions: Store below 25 degrees Celsius
Disclaimer:
Woolworths provides general product information such as allergen and nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.